BibTeX record journals/jap/JacodP18

download as .bib file

@article{DBLP:journals/jap/JacodP18,
  author       = {Jean Jacod and
                  Mark Podolskij},
  title        = {On the minimal number of driving L{\'{e}}vy motions in a multivariate
                  price model},
  journal      = {J. Appl. Probab.},
  volume       = {55},
  number       = {3},
  pages        = {823--833},
  year         = {2018},
  url          = {https://doi.org/10.1017/jpr.2018.52},
  doi          = {10.1017/JPR.2018.52},
  timestamp    = {Sun, 02 Oct 2022 15:40:05 +0200},
  biburl       = {https://dblp.org/rec/journals/jap/JacodP18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics